# SDR DALA2021070703765

- Difficulty date: December 18, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 84,794 hours, 39,354 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 ER/A 588785-14AD IS GENERATED FOR THE RH AFT SPAR TO PINTLE FITTING JOINT AT HOLE 16R. (CRACK) : CORRECTIVE ACTION: PER ER/A #588785-14AD REV.ORIGINAL. OK TO CONTINUE ON MONITOR. REPETITIVE INSPECTION IS REQUIRED 25,200 FLIGHT CYCLES OR 41,400 FLIGHT HOURS, WHICHEVER OCCURS FIRST, JOB COMPLETE. MONITOR CONTINUED. (1681751)
